Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 42, NWS Charleston, SC

June 24, 2011

NWS Charleston, SC issued this small craft advisory at Jun 24, 2011, 3:10 PM EDT. It took effect at Jun 24, 2011, 6:45 PM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 24, 2011, 3:10 PM EDT (19:10 UTC)
In effect from
Jun 24, 2011, 6:45 PM EDT
Expired
Jun 25, 2011, 3:17 AM EDT
In force
9 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

722 
WHUS72 KCHS 241910
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
310 PM EDT FRI JUN 24 2011

AMZ350-250400-
/O.NEW.KCHS.SC.Y.0042.110625T0000Z-110625T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
310 PM EDT FRI JUN 24 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 5 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO
5 AM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
496 
WHUS72 KCHS 242245
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
645 PM EDT FRI JUN 24 2011

AMZ350-250645-
/O.EXT.KCHS.SC.Y.0042.110624T2245Z-110625T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
645 PM EDT FRI JUN 24 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 AM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

33
382 
WHUS72 KCHS 250143
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
943 PM EDT FRI JUN 24 2011

AMZ350-250900-
/O.CON.KCHS.SC.Y.0042.000000T0000Z-110625T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
943 PM EDT FRI JUN 24 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

33
685 
WHUS72 KCHS 250717
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
317 AM EDT SAT JUN 25 2011

AMZ350-250830-
/O.CAN.KCHS.SC.Y.0042.000000T0000Z-110625T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
317 AM EDT SAT JUN 25 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Jun 24, 3:02 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 24, 3:02 PM EDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
302 PM EDT FRI JUN 24 2011

.SYNOPSIS...
THE REGION WILL REMAIN BETWEEN ATLANTIC HIGH PRESSURE AND AN
INLAND TROUGH OF LOW PRESSURE THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
THE COMBINATION OF WEAK NVA IN THE WAKE OF SHORTWAVE ENERGY THAT
PAST OFFSHORE EARLIER THIS MORNING AND RESIDUAL CLOUD COVER HAS
KEPT CONDITIONS DRY SO FAR THIS AFTERNOON. DO NOT REALLY EXPECT
MUCH ON THE WAY OF SHOWER/TSTM ACTIVITY FOR THE REMAINDER OF
AFTERNOON INTO THIS EVENING WITH NO REAL UPPER LEVEL TRIGGER NOTED
UPSTREAM ON WATER VAPOR IMAGERY. HIGH RESOLUTION MODELS STILL
SUGGEST TSTMS COULD FORM OVER PORTIONS OF CENTRAL GEORGIA...CSRA
AND MIDLANDS OVER THE NEXT FEW HOURS WHICH COULD A MAKE A RUN FOR
THE WESTERN AREAS BY LATE AFTERNOON INTO EARLY THIS EVENING. IN
ADDITION...TSTMS FIRING ACROSS NORTHERN FLORIDA COULD DRIFT INTO
AREAS ALONG THE ALTAMAHA RIVER. ONLY THE NSSL WRF SHOWS TSTMS
FIRING AHEAD OF THE SEA BREEZE AND BECOMING MORE SCATTERED ACROSS
INTERIOR SOUTHEAST GEORGIA THROUGH SUNSET...BUT WE DO NOT HAVE A
LOT OF CONFIDENCE IN THAT PARTICULAR SCENARIO ATTM. WILL HIGHLIGHT
SLIGHT CHANCE POPS FOR ALL BUT OUR SOUTH CAROLINA COASTAL ZONES
THROUGH MID-EVENING WITH DRY WEATHER DOMINATING OVERNIGHT.

VISIBLE SATELLITE IMAGES SHOW HIGH CLOUDS STEADILY THINNING OUT
THIS AFTERNOON...BUT THIS WILL ONLY BE TEMPORARY WITH CONVECTIVE
BLOW-OFF ALREADY THICKENING UP ACROSS NORTHERN FLORIDA. SHOULD SEE
A DECENT AMOUNT OF HIGH CLOUDS OVERNIGHT YIELDING MOSTLY CLOUDY
CONDITIONS FOR ALL BUT POSSIBLY THE FAR INLAND ZONES. THIS
COUPLED WITH A MODEST 25-30 KT LOW- LEVEL JET SUGGESTS A SLIGHTLY
WARMER NIGHT WILL ENSUE...ESPECIALLY AT THE COAST...WITH LOWS
RANGING FROM THE LOWER 70S FAR INLAND WITH MID-UPPER 70S AT THE
COAST.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
FOR THE WEEKEND INTO THE BEGINNING OF NEXT WEEK...THE AREA WILL BE
SITUATED BETWEEN ONE UPPER LEVEL RIDGE OVER THE WESTERN ATLANTIC
OCEAN AND ANOTHER OVER THE WESTERN GULF COAST AND SOUTHERN PLAINS
STATES. VERY WEAK FLOW IN BETWEEN WILL KEEP THE WEATHER PATTERN
FAIRLY TYPICAL AND PERSISTENT FOR LATE JUNE.

TO BOIL IT DOWN...I EXPECT TO SEE SCATTERED AFTERNOON AND EVENING
CONVECTION WITH THE MAIN FOCUSING SURFACE FOCUS MECHANISMS THE SEA
BREEZE AND THE LEE TROF. AS PER USUAL...A ISOLATED SEVERE STORM OR
TWO CANNOT BE RULED OUT...BUT A SIGNIFICANT SEVERE WEATHER OUTBREAK
IS NOT EXPECTED OVER THE NEXT 3 DAYS.

WITH HEIGHTS AND LOW LEVEL THICKNESSES NEAR NORMAL...I WILL GO WITH
TEMPERATURES NEAR NORMAL FOR THE PERIOD AS WELL...WHICH MEANS HIGHS
RANGING FROM THE MID90S WELL INLAND TO THE UPPER 80S AT THE BEACHES
AND LOWS NEAR 70 INLAND TO THE MID 70S AT THE BEACHES.

THE WIND WILL BE DOMINATED BY THE LAND-SEA BREEZE CIRCULATION IN
ABSENCE OF ANY MEANINGFUL SURFACE PRESSURE GRADIENT...SO STRONGEST
WINDS SHOULD BE LATE DAY RIGHT ALONG THE BEACH WITH THE ONSHORE PUSH.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
A SLIGHT CHANCE TO CHANCE OF DIURNAL SHOWERS AND THUNDERSTORMS WILL
CONTINUE THROUGH THE WEEK AS SBCAPE VALUES BETWEEN 2500-3000
J/KG...PWATS BETWEEN 1.5 TO 2.0 INCHES AND AN INLAND MOVING
SEABREEZE OCCUR EACH DAY. ACTIVITY WILL LIKELY BEGIN TO INCREASE IN
COVERAGE WEDNESDAY AS A WEAK TROUGH DEVELOPS OVER THE REGION FROM
THE NORTH AND A SERIES OF WEAK H5 SHORTWAVES PASS THROUGH THE
REGION. OVERALL HIGH TEMPS ARE EXPECTED TO BE IN THE LOW/MID 90S
THROUGH MID WEEK. TEMPS MAY BE A FEW DEGREES COOLER BY LATE WEEK
GIVEN THE ANTICIPATED COVERAGE OF AFTERNOON SHOWERS AND
THUNDERSTORMS.

SMOKE ISSUES...AS WILDFIRES CONTINUE TO BURN IN SOUTHERN
GA...SOUTH/SOUTHWEST WINDS AND AFTERNOON SEA BREEZES WILL CONTINUE
THE THREAT FOR LOWER VISIBILITIES AND REDUCED AIR QUALITY THROUGH
THE PERIOD...ESPECIALLY DURING THE LATE NIGHT AND MORNING TIME
FRAME.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
THERE ARE NO SIGNIFICANT CONCERNS FOR THE NEXT 24 HOURS.

EXTENDED AVIATION OUTLOOK...IT LOOKS LIKE THE MAIN THREAT FOR
MVFR/IFR CONDITIONS WOULD BE WITH ANY AFTERNOON/EVENING CONVECTION
THAT DEVELOPS NEAR THE TERMINALS. RECENT RAINS IN SOUTHERN GEORGIA
HAVE AT LEAST TEMPORARILY BEAT DOWN THE SMOKE PLUME FROM THE
WILDFIRES...SO NO VSBY REDUCTION CONCERNS FOR NOW. OF COURSE...ANY
NEW FLARE-UPS WOULD CHANGE THIS THINKING.

&&

.MARINE...
THE MAIN CONCERN FOR TONIGHT IS THE POTENTIAL FOR INCREASING WINDS
OVER THE COASTAL WATERS IN ASSOCIATION WITH MODEST NOCTURNAL
JETTING. GUIDANCE HAS BEEN CONSISTENT FOR SEVERAL RUNS NOW ON
SHOWING A BAND OF 25-30 KT BOUNDARY LAYER WINDS SETTING UP OVER
THE COASTAL WATERS WITH THE HIGHEST WINDS CENTERED OVER THE
CHARLESTON COUNTY COASTAL WATERS. BOTH THE NAM-12 AND THE LOCALLY
RUN 4KM-WRF SHOW SURFACE WINDS OF 20-25 KT FROM ROUGHLY LATE
EVENING THROUGH ABOUT 6 AM...SO OUR CONFIDENCE IN REACHING SMALL
CRAFT ADVISORY CRITERIA HAS INCREASED ENOUGH TO JUSTIFY HOISTING
FLAGS FOR THE OVERNIGHT HOURS. WILL ONLY ISSUE THE ADVISORY FOR
THE CHARLESTON COUNTY COASTAL WATERS GIVEN THE EXPECTED
ORIENTATION OF THE LOW-LEVEL JET AND RUN IT FROM ROUGHLY 8 PM
UNTIL 5 AM. IT IS POSSIBLE ADVISORY LEVEL WINDS MAY LAST BEYOND 5
AM TO ABOUT SUNRISE...BUT WILL LET SUBSEQUENT SHIFTS MAKE
ADJUSTMENTS AS NEEDED. ELSEWHERE...WINDS WILL REMAIN 15-20 KT.
SEAS ACROSS THE WATERS WILL GENERALLY REMAIN 2-4 FT.

WINDS AND SEAS WILL BE BELOW HIGHLIGHT CRITERIA THROUGH THE WEEKEND
INTO EARLY NEXT WEEK AS THE COASTAL WATERS WILL BE BETWEEN TWO WEAK
AREAS OF HIGH PRESSURE...KEEPING THE GRADIENT QUITE LOW. STRONGEST
WINDS WILL BE FELT NEAR THE COAST AS THE AFTERNOON SEA BREEZE MOVES
ON SHORE.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 5 AM EDT
     SATURDAY FOR AMZ350.

&&
Hazardous weather outlook, Jun 24, 4:15 AM EDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
415 AM EDT FRI JUN 24 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-250900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
415 AM EDT FRI JUN 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jun 24, 9:12 AM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
912 AM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     TSTM WND DMG     1 NE SKIDAWAY ISLAND    31.94N  81.04W
06/23/2011                   CHATHAM            GA   COCORAHS

            TREES DOWN. ROOF AND CHIMNEY SUSTAINED DAMAGE DUE TO
            FALLING TREES. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1100547
Local storm report, Jun 24, 9:33 AM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
933 AM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     RAVENEL                 32.76N  80.25W
06/23/2011                   CHARLESTON         SC   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ALONG ROADWAYS IN THE
            RAVENEL AREA. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1100548

JHP
Local storm report, Jun 24, 9:38 AM EDT, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
938 AM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     2 NNW WEST ASHLEY       32.82N  80.02W
06/23/2011                   CHARLESTON         SC   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ALONG HIGHWAY 61 NEAR THE
            WEST ASHLEY AREA. TIME ESTIMATED BASED ON RADAR.

&&

EVENT NUMBER CHS1100549

JHP
Local storm report, Jun 24, 10:11 AM EDT, 4 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1011 AM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND DMG     1 NNW VALONA            31.49N  81.35W
06/23/2011                   MCINTOSH           GA   PUBLIC

            ONE TREE DOWN ALONG HIGHWAY 99. TIME ESTIMATED BASED ON
            RADAR.

&&

EVENT NUMBER CHS1100550

JHP
Local storm report, Jun 24, 11:38 AM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1138 AM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     2 NE WILMINGTON ISLAND  32.03N  80.96W
06/23/2011                   CHATHAM            GA   LAW ENFORCEMENT

            TREE FELL ON CAR. DAMAGE UNKNOWN. TIME ESTIMATED BASED
            ON RADAR.

&&

EVENT NUMBER CHS1100551

JHP
Local storm report, Jun 24, 1:56 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON SC
156 PM EDT FRI JUN 24 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0457 PM     HAIL             SANDFLY                 31.99N  81.08W
06/23/2011  E0.75 INCH       CHATHAM            GA   TRAINED SPOTTER

            DIME SIZE HAIL AT SKIDAWAY ROAD AND FERGUSON AVENUE.

0505 PM     TSTM WND DMG     1 NW RIVERSIDE          32.05N  81.01W
06/23/2011                   CHATHAM            GA   TRAINED SPOTTER

            LARGE TREE BRANCHES DOWN. 6 INCH DRAWBRIDGE GATE BROKEN
            ON THE ISLANDS EXPRESSWAY..

0505 PM     HAIL             1 NW RIVERSIDE          32.05N  81.01W
06/23/2011  E0.75 INCH       CHATHAM            GA   TRAINED SPOTTER

0508 PM     TSTM WND DMG     2 NE WILMINGTON ISLAND  32.03N  80.96W
06/23/2011                   CHATHAM            GA   LAW ENFORCEMENT

            TREE FELL ON CAR. DAMAGE UNKNOWN. TIME ESTIMATED BASED
            ON RADAR.

0526 PM     TSTM WND DMG     SKIDAWAY ISLAND         31.93N  81.05W
06/23/2011                   CHATHAM            GA   PUBLIC

            THE PUBLIC REPORTED THE NORTH BOUND LANE OF MCWHORTER
            DRIVE ON SKIDAWAY ISLAND IS BLOCKED BY TREE DAMAGE. TIME
            ESTIMATED BASED ON RADAR.

0528 PM     TSTM WND DMG     1 NE SKIDAWAY ISLAND    31.94N  81.04W
06/23/2011                   CHATHAM            GA   COCORAHS

            TREES DOWN. ROOF AND CHIMNEY SUSTAINED DAMAGE DUE TO
            FALLING TREES. TIME ESTIMATED BASED ON RADAR.

0535 PM     TSTM WND DMG     REGISTER                32.37N  81.89W
06/23/2011                   BULLOCH            GA   FIRE DEPT/RESCUE

            TREE DOWN ON A POWER INE.

0540 PM     TSTM WND DMG     1 E GOOSE CREEK         32.98N  80.02W
06/23/2011                   BERKELEY           SC   LAW ENFORCEMENT

            TREE DOWN ON A VEHICLE.

0552 PM     TSTM WND DMG     3 NW STILSON            32.35N  81.60W
06/23/2011                   BULLOCH            GA   LAW ENFORCEMENT

            TREE DOWN NEAR BLACK CREEK CHURCH.

0600 PM     TSTM WND DMG     SHELDON                 32.60N  80.79W
06/23/2011                   BEAUFORT           SC   FIRE DEPT/RESCUE

            TREE DOWN ON RAIL BED ROAD.

0600 PM     TSTM WND DMG     2 WSW RITTER            32.78N  80.66W
06/23/2011                   COLLETON           SC   LAW ENFORCEMENT

            TREE DOWN AT RITTER ROAD AND CATHOLIC HILL ROAD

0605 PM     TSTM WND DMG     3 N CLARENDON           32.53N  80.77W
06/23/2011                   BEAUFORT           SC   LAW ENFORCEMENT

            TREES DOWN IN SEABROOK AND GRAYS HILL

0607 PM     TSTM WND DMG     1 S GUYTON              32.32N  81.39W
06/23/2011                   EFFINGHAM          GA   911 CALL CENTER

            TREES WERE BLOWN DOWN ALONG ROUTE 17. TIME WAS
            ESTIMATED FROM RADAR.

0645 PM     TSTM WND DMG     3 SSW LADSON            32.95N  80.12W
06/23/2011                   DORCHESTER         SC   NWS EMPLOYEE

            2 TRRES DOWN IN WESTCOTT PLANTATION.

0650 PM     TSTM WND DMG     1 WNW ARCHDALE          32.91N  80.12W
06/23/2011                   DORCHESTER         SC   NWS EMPLOYEE

            1 LARGE LIMB DOWN ALONG APPIAN WAY.

0650 PM     TSTM WND DMG     RAVENEL                 32.76N  80.25W
06/23/2011                   CHARLESTON         SC   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ALONG ROADWAYS IN THE
            RAVENEL AREA. TIME ESTIMATED BASED ON RADAR.

0651 PM     TSTM WND DMG     3 NNE DANIEL ISLAND     32.92N  79.88W
06/23/2011                   BERKELEY           SC   NWS EMPLOYEE

            3 LARGE LIMBS DOWN. 8 TO 10 INCHES IN DIAMETER.

0703 PM     TSTM WND DMG     2 NNW WEST ASHLEY       32.82N  80.02W
06/23/2011                   CHARLESTON         SC   LAW ENFORCEMENT

            SEVERAL TREES REPORTED DOWN ALONG HIGHWAY 61 NEAR THE
            WEST ASHLEY AREA. TIME ESTIMATED BASED ON RADAR.

0710 PM     HAIL             WEST ASHLEY             32.80N  80.01W
06/23/2011  E0.25 INCH       CHARLESTON         SC   BROADCAST MEDIA

            PEA SIZED HAIL REPORTED INTERSECTION OF RITTENBERG AND
            SKYLARK

0712 PM     TSTM WND DMG     1 NNW VALONA            31.49N  81.35W
06/23/2011                   MCINTOSH           GA   PUBLIC

            ONE TREE DOWN ALONG HIGHWAY 99. TIME ESTIMATED BASED ON
            RADAR.

0745 PM     TSTM WND GST     2 ENE JAMES ISLAND      32.75N  79.90W
06/23/2011  M42 MPH          CHARLESTON         SC   OFFICIAL NWS OBS

0850 PM     MARINE TSTM WIND 39 SSE CENTENARY        32.50N  79.10W
06/23/2011  M43 MPH          AMZ370             SC   BUOY

&&

EVENT NUMBER CHS1100529 CHS1100530 CHS1100531 CHS1100551 CHS1100534
CHS1100547 CHS1100532 CHS1100535 CHS1100533 CHS1100536 CHS1100540
CHS1100539 CHS1100542 CHS1100543 CHS1100544 CHS1100548 CHS1100541
CHS1100549 CHS1100537 CHS1100550 CHS1100545 CHS1100546

JHP

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 8:00 PM EDTSpecial Marine WarningCHS60 min
Jun 23, 9:39 PM EDTSpecial Marine WarningCHS52 min

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.